Rocky Mountain Journal of Mathematics

Block Type Spaces of Analytic Functions

Kehe Zhu

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 23, Number 3 (1993), 1143-1177.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072549

Digital Object Identifier
doi:10.1216/rmjm/1181072549

Mathematical Reviews number (MathSciNet)
MR1245472

Citation

Zhu, Kehe. Block Type Spaces of Analytic Functions. Rocky Mountain J. Math. 23 (1993), no. 3, 1143--1177. doi:10.1216/rmjm/1181072549. https://projecteuclid.org/euclid.rmjm/1181072549


Export citation

References

  • J. Anderson, Bloch functions: The basic theory, Operators and Function Theory, S. Power, editor, D. Reidel, 1985.
  • --------, J. Clunie and Ch. Pommerenke, On Bloch functions and normal functions, J. Reine Angew. Math. 270 (1974), 12-37.
  • J. Arazy, Multipliers of Bloch functions, University of Haifa Mathematics Publication Series 54 (1982).
  • --------, S. Fisher and J. Peetre, Möbius invariant function spaces, J. Reine Angew. Math. 363 (1985), 110-145.
  • S. Axler, The Bergman space, the Bloch space, and commutators of multiplication operators, Duke Math. J. 53 (1986), 315-332.
  • --------, Bergman spaces and their operators, Surveys of some recent results in operator theory (J. Conway and B. Morrel, eds.), Vol. 1, Pitman Res. Notes Math. Ser. 171 (1988), 1-50.
  • -------- and K. Zhu, Boundary behavior of derivatives of analytic functions, Michigan Math. J., 39 (1992), 129-143.
  • L. Brown and A. Shields, Cyclic vectors in the Dirichlet space, Trans. Amer. Math. Soc. 285 (1988), 296-304.
  • P. Duren, Theory of $H^p$ spaces, Academic Press, New York, 1970.
  • --------, B. Romberg and A. Shields, Linear functionals on $H^p$ spaces with $0<p<1$, J. Reine Angew. Math. 238 (1969), 32-60.
  • G. Hardy and J. Littlewood, Some properties of fractional integrals, II, Math. Z. 34 (1932), 403-439.
  • S. Janson, J. Peetre and R. Rochberg, Hankel forms and the Fock space, Revista mat. Ibero-Amer. 3 (1987), 61-138.
  • B. Korenblum, An extension of the Nevanlinna theory, Acta Math. 135 (1975), 187-219.
  • L. Rubel and R. Timoney, An extremal property of the Bloch space, Proc. Amer. Math. Soc. 75 (1979), 45-49.
  • W. Rudin, Function theory in the unit ball of $\c^n$, Springer, New York, 1980.
  • A. Shields and D. Williams, Bounded projections, duality, and multipliers in spaces of analytic functions, Trans. Amer. Math. Soc. 162 (1971), 287-302.
  • K. Zhu, Multipliers of BMO in the Bergman metric with applications to Toeplitz operators, J. Funct. Anal. 87 (1989), 31-50.
  • --------, Operator theory in function spaces, Marcel Dekker, New York, 1990.
  • --------, Duality of Bloch spaces and norm convergence of Taylor series, Michigan Math. J. 38 (1991), 89-101.
  • --------, Distances and Banach spaces of holomorphic functions in complex domains, J. London Math. Soc., to appear.
  • A. Zygmund, Trigonometric series, I, II, second edition, Cambridge Univ. Press, 1968.